Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Got migraines after taking Estradol, changed to Norethin Ace. Is this the right medicine for me?

I had a hysterecomy back in 2005 and have been on Estradol since then. My neurologist suggested i got off off Estradol. so recently a new ob changed me to Norethin Ace to possible help with migranes that I have. But I am not sure that is the right med for me either. One of the side affects is migraine . any thoughts about that?
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

HRT (hormone replacement therapy) is no longer routinely recommended in every woman who has gone hysterectomy.

Hormone therapy is only required if there are post menopausal symptoms, or osteoporosis, etc.

Also, after the age of 45, it may not be routinely given.

On the other hand, if your OBG feels that you have to be on oestrogen, then, you could start one of the migraine preventive medications.

I hope it helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Sun, 17 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor